# SDR DALA2017010400142

- Difficulty date: January 1, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 377 BETWEEN BL0 - LBL 55 CORRODED AROUND SCREW HOLES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED THE FLOORBEAM IAW ERA 481634-14MA REV A.
